Standard

Adaptive Spline-Wavelet Decompositions of Two-Dimensional Numerical Information Flows. / Dem’yanovich, Yu.K.; Arsent’eva, E.P.

In: Journal of Mathematical Sciences, Vol. 175, No. 3, 2011, p. 211-227.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Dem’yanovich, Yu.K. ; Arsent’eva, E.P. / Adaptive Spline-Wavelet Decompositions of Two-Dimensional Numerical Information Flows. In: Journal of Mathematical Sciences. 2011 ; Vol. 175, No. 3. pp. 211-227.

BibTeX

@article{02f0a348418c4814b20cfa9a44a5083d,
title = "Adaptive Spline-Wavelet Decompositions of Two-Dimensional Numerical Information Flows",
author = "Yu.K. Dem{\textquoteright}yanovich and E.P. Arsent{\textquoteright}eva",
year = "2011",
doi = "10.1007/s10958-011-0345-3",
language = "не определен",
volume = "175",
pages = "211--227",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Nature",
number = "3",

}

RIS

TY - JOUR

T1 - Adaptive Spline-Wavelet Decompositions of Two-Dimensional Numerical Information Flows

AU - Dem’yanovich, Yu.K.

AU - Arsent’eva, E.P.

PY - 2011

Y1 - 2011

U2 - 10.1007/s10958-011-0345-3

DO - 10.1007/s10958-011-0345-3

M3 - статья

VL - 175

SP - 211

EP - 227

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 3

ER -

ID: 5226723